# SDR DALA2023060104405

- Difficulty date: June 1, 2023
- Submitted: June 1, 2023
- Operation: Air carrier
- Aircraft: N419DX
- Make and model: Airbus A330-941
- Aircraft serial: 2014
- Aircraft time: 3,623 hours, 422 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3419 3 RIGHT DOOR ASSIST BOTTLE PRESSURE LOW. CORRECTIVE ACTION: CIDS POWER UP TEST FAULTS DOOR BTL 3R. SVC'D. (4200433)
